American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Thomas Lam and Mark Shimozono. Quantum double Schubert polynomials represent Schubert classes. Proc. Amer. Math. Soc. 142 (2014) 835-850.
Abstract, references, and article information   
View Article: PDF

[2] Dave Anderson and Alan Stapledon. Schubert varieties are log Fano over the integers. Proc. Amer. Math. Soc. 142 (2014) 409-411.
Abstract, references, and article information   
View Article: PDF

[3] Ivan V. Arzhantsev. Flag varieties as equivariant compactifications of $\mathbb{G}_{a}^{n}$. Proc. Amer. Math. Soc. 139 (2011) 783-786. MR 2745631.
Abstract, references, and article information   
View Article: PDF

[4] Nicolas Ressayre and Edward Richmond. Branching Schubert calculus and the Belkale-Kumar product on cohomology. Proc. Amer. Math. Soc. 139 (2011) 835-848. MR 2745636.
Abstract, references, and article information   
View Article: PDF

[5] Milen Yakimov. A classification of $H$-primes of quantum partial flag varieties. Proc. Amer. Math. Soc. 138 (2010) 1249-1261. MR 2578519.
Abstract, references, and article information   
View Article: PDF

[6] Sukmoon Huh. Dominance of a rational map to the Coble quartic. Proc. Amer. Math. Soc. 138 (2010) 777-786. MR 2566543.
Abstract, references, and article information   
View Article: PDF

[7] David Helm and Brian Osserman. Flatness of the linked Grassmannian. Proc. Amer. Math. Soc. 136 (2008) 3383-3390. MR 2415019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alex Kasman, Kathryn Pedings, Amy Reiszl and Takahiro Shiota. Universality of Rank 6 Plücker relations and Grassmann cone preserving maps. Proc. Amer. Math. Soc. 136 (2008) 77-87. MR 2350391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Toshihiko Matsuki. Equivalence of domains arising from duality of orbits on flag manifolds II. Proc. Amer. Math. Soc. 134 (2006) 3423-3428. MR 2240651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. V. Catalisano, A. V. Geramita and A. Gimigliano. Secant varieties of Grassmann varieties. Proc. Amer. Math. Soc. 133 (2005) 633-642. MR 2113908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alexander Postnikov. Quantum Bruhat graph and Schubert polynomials. Proc. Amer. Math. Soc. 133 (2005) 699-709. MR 2113918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] E. Ballico. Joins of projective varieties and multisecant spaces. Proc. Amer. Math. Soc. 133 (2005) 1-10. MR 2085145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. F. Goldin and A.-L. Mare. Cohomology of symplectic reductions of generic coadjoint orbits. Proc. Amer. Math. Soc. 132 (2004) 3069-3074. MR 2063128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] William Liu. Convexity of moment polytopes of algebraic varieties. Proc. Amer. Math. Soc. 131 (2003) 2921-2932. MR 1974350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Cristian Lenart and Frank Sottile. Skew Schubert polynomials. Proc. Amer. Math. Soc. 131 (2003) 3319-3328. MR 1990619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Anders Skovsted Buch. A direct proof of the quantum version of Monk's formula. Proc. Amer. Math. Soc. 131 (2003) 2037-2042. MR 1963747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alexander Yong. Degree bounds in quantum Schubert calculus. Proc. Amer. Math. Soc. 131 (2003) 2649-2655. MR 1974319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael Gekhtman, Michael Shapiro and Alek Vainshtein. The number of connected components in double Bruhat cells for nonsimply-laced groups. Proc. Amer. Math. Soc. 131 (2003) 731-739. MR 1937410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Sergey Fomin and Andrei Zelevinsky. Totally nonnegative and oscillatory elements in semisimple groups. Proc. Amer. Math. Soc. 128 (2000) 3749-3759. MR 1694341.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Arjeh M. Cohen and Bruce N. Cooperstein. Lie incidence systems from projective varieties. Proc. Amer. Math. Soc. 126 (1998) 2095-2102. MR 1443819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Carrado de Concini and Jerzy Weyman. A formula with nonnegative terms for the degree of the dual variety of a homogeneous space. Proc. Amer. Math. Soc. 125 (1997) 1-8. MR 1389514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Laurent Manivel. On the syzygies of flag manifolds. Proc. Amer. Math. Soc. 124 (1996) 2293-2299. MR 1372039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] James S. Wolper. The Riccati flow and singularities of Schubert varieties . Proc. Amer. Math. Soc. 123 (1995) 703-709. MR 1221729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Michael J. Cowen. Automorphisms of Grassmannians . Proc. Amer. Math. Soc. 106 (1989) 99-106. MR 938909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. Papantonopoulou. Corrigendum to: ``Embeddings in $G(1,3)$'' [Proc. Amer. Math. Soc. {\bf 89} (1983), no. 4, 583--586; MR0718977 (84k:14030)] . Proc. Amer. Math. Soc. 95 (1985) 533-536. MR 810158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. Papantonopoulou. Corrigendum to: ``Surfaces in the Grassmann variety $G(1,3)$'' [Proc. Amer. Math. Soc. {\bf 77} (1979), no. 1, 15--18; MR0539621 (80j:14045)] . Proc. Amer. Math. Soc. 95 (1985) 330. MR 801349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. Papantonopoulou. Embeddings in $G(1,\,3)$ . Proc. Amer. Math. Soc. 89 (1983) 583-586. MR 718977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Norman Goldstein. Conull hypersurfaces in Minkowski space . Proc. Amer. Math. Soc. 85 (1982) 531-532. MR 660598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Woody Lichtenstein. A system of quadrics describing the orbit of the highest weight vector . Proc. Amer. Math. Soc. 84 (1982) 605-608. MR 643758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Aigli Papantonopoulou. Surfaces in the Grassmann variety $G(1,\,3)$ . Proc. Amer. Math. Soc. 77 (1979) 15-18. MR 539621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2